Alert archive / Ohio / Tornado Warnings in 2018
Tornado Warning 18, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at Aug 20, 2018, 6:05 PM EDT for Champaign County, Logan County, Ohio. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 20, 2018, 6:05 PM EDT (22:05 UTC)
- Expired
- Aug 20, 2018, 6:30 PM EDT
- In force
- 25 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Champaign County, OH, Logan County, OH
The radar
The Cincinnati radar (KILN), 102 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.1 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 1048 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
424
WFUS51 KILN 202205
TORILN
OHC021-091-202230-
/O.NEW.KILN.TO.W.0018.180820T2205Z-180820T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
605 PM EDT MON AUG 20 2018
The National Weather Service in Wilmington has issued a
* Tornado Warning for...
Northwestern Champaign County in west central Ohio...
Central Logan County in west central Ohio...
* Until 630 PM EDT.
* At 602 PM EDT, a severe thunderstorm capable of producing a tornado
was located near West Liberty, moving northeast at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Bellefontaine, Urbana, West Liberty, Belle Center, West Mansfield,
Northwood, Rushsylvania, Huntsville, Valley Hi, Zanesfield, New
Jerusalem, Pickrelltown, Lippincott, Middleburg, Springhills, Kiser
Lake State Park, Mingo, Kennard and East Liberty.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 4051 8376 4040 8353 4029 8354 4009 8376
4018 8396
TIME...MOT...LOC 2202Z 211DEG 23KT 4021 8381
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
Coniglio2 follow-up statements
653
WWUS51 KILN 202213
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
613 PM EDT MON AUG 20 2018
OHC021-091-202230-
/O.CON.KILN.TO.W.0018.000000T0000Z-180820T2230Z/
Champaign OH-Logan OH-
613 PM EDT MON AUG 20 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR
NORTHWESTERN CHAMPAIGN AND CENTRAL LOGAN COUNTIES...
At 613 PM EDT, a severe thunderstorm capable of producing a tornado
was located over West Liberty, moving northeast at 25 mph.
HAZARD...Tornado.
SOURCE...Weather spotters reported a funnel cloud.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Bellefontaine, Urbana, West Liberty, Belle Center, West Mansfield,
Northwood, Rushsylvania, Huntsville, Valley Hi, Zanesfield, New
Jerusalem, Pickrelltown, Lippincott, Middleburg, Springhills, Kiser
Lake State Park, Mingo, Kennard and East Liberty.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 4051 8376 4040 8353 4029 8354 4009 8376
4018 8396
TIME...MOT...LOC 2213Z 211DEG 23KT 4027 8376
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
Coniglio483
WWUS51 KILN 202226
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
626 PM EDT MON AUG 20 2018
OHC021-091-202235-
/O.EXP.KILN.TO.W.0018.000000T0000Z-180820T2230Z/
Champaign OH-Logan OH-
626 PM EDT MON AUG 20 2018
...THE TORNADO WARNING FOR NORTHWESTERN CHAMPAIGN AND CENTRAL LOGAN
COUNTIES WILL EXPIRE AT 630 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.
Please report previous tornadoes, wind damage or hail to the National
Weather Service by going to our website at weather.gov/iln and
submitting your report via social media.
LAT...LON 4051 8376 4040 8353 4029 8354 4009 8376
4018 8396
TIME...MOT...LOC 2225Z 211DEG 23KT 4034 8371
$$
ConiglioWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Aug 20, 3:57 PM EDT, 2 hours 8 minutes earlier.
Area forecast discussion, Aug 20, 3:57 PM EDT, 2 hours 8 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 357 PM EDT Mon Aug 20 2018 .SYNOPSIS... Surface low pressure will track northeast from the mid Mississippi Valley across the Great Lakes Tuesday. Showers and thunderstorms will overspread the area ahead of an approaching warm front. Precipitation will continue tonight and Tuesday as a cold front sweeps east across the area. In the wake of the cold front, a much cooler and more comfortable airmass will move into the area, bringing dry weather through the remainder of the work week. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... Mid level low evident on WV imagery over IA/MO border. This low to open up and track into the Great Lakes overnight. Axis of convection associated with warm advection arm/isentropic lift pivoting into southwest Ohio. This arc of convection to pivot northeast though ILN/s FA through early evening. Boundary layer CAPE values of 1000-1500 j/kg feeding these storms with bulk shear of 25 to 30 kts. DCAPE values around 1000 j/kg ahead of these storms. A few of the stronger updrafts will have the potential to produce strong to severe winds mainly over the western counties early. Models solutions continue to highlight an axis of precipitable water values in excess of 2 inches. So along with wind, some of the storms will likely contain heavy rainfall. HWO product accurately describes the weather threats. Have increased pops to categorical to account for this early convective band. Expect a general lull (decrease in coverage) in convective activity until favorable forcing re-develops late tonight when a low level jet comes into play. By this time instability is marginal with blyr instby of less than 1000 j/kg. Have pops ramp back up late tonight to account for this enhanced forcing. Expect mild lows from the upper 60s to around 70. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/... Low level jet with enhanced convergence ahead of initial sfc front/trof will lead to a good chance for showers and thunderstorms late tonight into Tuesday morning. Have likely pops early. Linger these likely pops into Tuesday aftn over the east, where airmass has a better chance to destabilize. Even in the east cloud cover should limit instby to 1000-1500 J/kg. Better chance for severe east of ILN/s area but can not rule out a damaging wind event or two in the far east. Highs to range from the upper 70s northwest to the lower 80s southeast. Secondary front/trof to pivot through the area Tuesday evening. This will keep the threat for showers and perhaps a thunderstorm with marginal instby over the area. Drier air will begin to advecting into the area but clouds will be slow to scatter out. Expect lows from near 60 northwest to the mid 60s southeast. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... At the start of the extended forecast period on Wednesday morning, a mid-level trough will be in place across much of the eastern half of the CONUS, with surface high pressure beginning to move eastward from the plains states. The trough will move east and allow for broad ridging to build into the Ohio Valley by Thursday morning, with the surface high entering the region. By Friday, ridging will be more firmly established over the Appalachians, with the surface high moving off the mid-Atlantic coast. This pattern supports a typical gradual warming trend through the second half of the week, with the air mass remaining relatively dry. It is a typical pattern perhaps more likely to occur a month or so from now, but it will provide a period of below-normal temperatures on Wednesday, Thursday, and Friday. Starting out with highs in the lower to upper 70s on Wednesday, temperatures by Friday will have adjusted upward only slightly -- upper 70s to lower 80s. The weather pattern will continue to adjust over the weekend, switching to more of a warm-advection and potentially stormy scenario. On Saturday morning, there will be an increase in southerly flow into the Ohio Valley, as a mid-level trough positions itself just upstream of the region. This will support the development of precipitation on Saturday -- right now appearing to favor the early part of the day. Admittedly there is good agreement in the last two runs of both the GFS/ECMWF on timing, but this is a change from yesterday, so PoPs will be kept in the 20-30 percent range until this solution gains a little more temporal continuity. There is high confidence in a ridge settling into the southeastern states through the rest of the weekend and into next week, with low confidence in the timing and magnitude of any shortwaves moving across the northern tier of states during this time frame. As such, PoPs will be kept in the 20-percent range through the weekend, with temperatures continuing to gradually warm into the middle to upper 80s by Sunday and Monday. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... Axis of thunderstorms developing across Indiana ahead of an approaching warm front. These storms to pivot northeast through the TAF sites this aftn into the early evening. VFR conditions may drop down to IFR in thunderstorms for a brief period. Have covered this threat with tempo groups for thunderstorms, IFR visibilities and MVFR ceilings. After these storms move through, expect a general lull in pcpn activity through the remainder of the evening with VFR conditions. Another enhanced chance for storms will occur late tonight when a low level jet shifts northeast into the Ohio Valley. Instability will be marginal at this time, so have covered this threat with prevailing showers and VCTS. With the approach of a surface cold front expect ceilings to drop to MVFR category late tonight into Tuesday morning. As surface winds shift to the southwest and then west on Tuesday gusts of 20 to 25 kts will be possible. OUTLOOK...Chance of thunderstorms into Tuesday evening. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...AR NEAR TERM...AR SHORT TERM...AR LONG TERM...Hatzos AVIATION...AR
Hazardous weather outlook, Aug 20, 4:03 AM EDT, 14 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 403 AM EDT Mon Aug 20 2018 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-210815- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke- Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison- Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway- Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- 403 AM EDT Mon Aug 20 2018 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and Tonight. Scattered showers and thunderstorms this afternoon and tonight may bring a few strong wind gusts and heavy rainfall which may cause brief, localized flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Scattered showers and thunderstorms will continue on Tuesday, again with a potential for locally strong wind gusts and localized flooding, particularly over the Scioto Valley in central Ohio. .SPOTTER INFORMATION STATEMENT... Spotter is not expected at this time.
In the hours before
Special weather statement, Aug 20, 5:21 PM EDT, 44 minutes before
Special Weather Statement National Weather Service Wilmington OH 521 PM EDT MON AUG 20 2018 OHZ053-054-063-202145- Fayette OH-Madison OH-Clark OH- 521 PM EDT MON AUG 20 2018 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN FAYETTE... SOUTHEASTERN CLARK AND SOUTHERN MADISON COUNTIES UNTIL 545 PM EDT... At 521 PM EDT, radar indicated a strong thunderstorm over Jeffersonville, moving north at 30 mph. STORM HAZARDS INCLUDE... Winds to 35 mph... Frequent cloud-to-ground lightning... Very heavy rain... Locations impacted include... Washington Court House, London, South Charleston, Jeffersonville, South Vienna, South Solon, Midway, Milledgeville, Octa, Newport, Chenoweth, Interstate 71 at State Route 38, Madison Lake, Bookwalter, Plattsburg, Big Plain, Shady Grove and Interstate 71 at US Route 35. This includes I-71 in Ohio between mile markers 62 and 82. Do not stay in the open or seek shelter under trees when lightning threatens. Move indoors when a thunderstorm approaches. Water will pond on roads and may quickly fill roadside ditches and small streams. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 3953 8345 3958 8367 3993 8361 3986 8327 TIME...MOT...LOC 2121Z 194DEG 28KT 3966 8353 Coniglio
Special weather statement, Aug 20, 5:22 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Wilmington OH
522 PM EDT MON AUG 20 2018
OHZ073-081-082-202200-
Pike OH-Adams OH-Ross OH-
522 PM EDT MON AUG 20 2018
...A STRONG THUNDERSTORM WILL AFFECT WESTERN PIKE AND SOUTHWESTERN
ROSS COUNTIES UNTIL 600 PM EDT...
At 522 PM EDT, radar indicated a strong thunderstorm near Kincaid
Springs, moving north at 30 mph.
STORM HAZARDS INCLUDE...
Winds to 35 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Chillicothe, Bainbridge, Pike Lake, Kincaid Springs, North Folk
Village, Frankfort, Bourneville, Poplar Grove, Elm Grove, Lattaville,
Buchanan, Summithill, Knockemstiff, Ladd, Massieville and Idaho.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3897 8311 3900 8323 3901 8324 3901 8327
3902 8330 3902 8334 3942 8326 3936 8292
TIME...MOT...LOC 2122Z 194DEG 28KT 3908 8321
ConiglioSpecial weather statement, Aug 20, 5:46 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Wilmington OH
546 PM EDT MON AUG 20 2018
INZ074-KYZ091-OHZ077-202215-
Dearborn IN-Boone KY-Hamilton OH-
546 PM EDT MON AUG 20 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN DEARBORN...NORTHERN
BOONE AND NORTHWESTERN HAMILTON COUNTIES UNTIL 615 PM EDT...
At 546 PM EDT, radar indicated a strong thunderstorm near Greendale,
moving east at 25 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Cincinnati, Harrison, Lawrenceburg, Greendale, Aurora, Bright, Hidden
Valley, Cleves, Shawnee, Taylor Creek, Miami Heights, Blue Jay, Mack,
Dry Ridge, Dunlap, Guilford, Wilmington, Logan, Manchester and New
Haven.
This includes the following Interstates...
I-74 in Indiana between mile markers 165 and 171.
I-74 in Ohio between mile markers 0 and 11.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3931 8486 3930 8464 3912 8466 3905 8500
3921 8508
TIME...MOT...LOC 2146Z 248DEG 22KT 3916 8495
ConiglioSpecial weather statement, Aug 20, 5:49 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Wilmington OH
549 PM EDT MON AUG 20 2018
OHZ054-055-063-064-202215-
Fayette OH-Madison OH-Franklin OH-Pickaway OH-
549 PM EDT MON AUG 20 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN FRANKLIN...NORTHERN
FAYETTE...NORTHWESTERN PICKAWAY AND SOUTHEASTERN MADISON COUNTIES
UNTIL 615 PM EDT...
At 548 PM EDT, radar indicated a strong thunderstorm near Mount
Sterling, moving northeast at 30 mph.
STORM HAZARDS INCLUDE...
Winds to 35 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Columbus, Grove City, Hilliard, London, Jefferson, West Jefferson,
Mount Sterling, Lake Darby, Urbancrest, Lafayette, Harrisburg,
Orient, Newport, Chenoweth, Georgesville, Madison Mills, Madison
Lake, Darbydale, Interstate 70 at US Route 42 and Derby.
This includes the following Interstates...
I-70 in Ohio between mile markers 79 and 94.
I-71 in Ohio between mile markers 77 and 94.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3965 8334 3980 8356 4004 8329 4004 8313
3989 8305
TIME...MOT...LOC 2148Z 217DEG 28KT 3977 8337
ConiglioSpecial weather statement, Aug 20, 5:50 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Wilmington OH
550 PM EDT MON AUG 20 2018
OHZ064-073-202230-
Ross OH-Pickaway OH-
550 PM EDT MON AUG 20 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN PICKAWAY AND
NORTHEASTERN ROSS COUNTIES UNTIL 630 PM EDT...
At 550 PM EDT, radar indicated a strong thunderstorm near North Folk
Village, moving northeast at 30 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Chillicothe, Circleville, Kingston, Williamsport, Logan Elm Village,
North Folk Village, Frankfort, Fox, Clarksburg, Aw Marion State Park,
Andersonville, Lattaville, Whisler, Pickaway County Airport, State
Route 138 at US Route 22 and Hallsville.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3924 8304 3936 8326 3965 8307 3964 8286
3960 8284 3956 8284 3956 8281 3949 8276
TIME...MOT...LOC 2150Z 217DEG 28KT 3938 8311
ConiglioSpecial weather statement, Aug 20, 5:53 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Wilmington OH
553 PM EDT MON AUG 20 2018
OHZ044-052-202230-
Champaign OH-Logan OH-
553 PM EDT MON AUG 20 2018
...A STRONG THUNDERSTORM WILL AFFECT WESTERN CHAMPAIGN AND SOUTHERN
LOGAN COUNTIES UNTIL 630 PM EDT...
At 552 PM EDT, radar indicated a strong thunderstorm near St. Paris,
moving northeast at 25 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Bellefontaine, Urbana, West Liberty, De Graff, Valley Hi, Zanesfield,
Westville, Rosewood, New Jerusalem, Pickrelltown, Lippincott,
Carysville, Mcmorran, Springhills, Kiser Lake State Park, Millerstown
and East Liberty.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4031 8357 4007 8381 4017 8402 4043 8384
4044 8368
TIME...MOT...LOC 2152Z 211DEG 23KT 4019 8387
ConiglioThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 2:59 PM EDT | Special Weather Statement | ILN | Hamilton | 31 min |
| Aug 20, 3:29 PM EDT | Special Weather Statement | ILN | Warren | 31 min |
| Aug 20, 3:56 PM EDT | Special Weather Statement | ILN | Highland | 34 min |
| Aug 20, 4:00 PM EDT | Special Weather Statement | ILN | Warren | 30 min |
| Aug 20, 4:11 PM EDT | Special Weather Statement | ILN | Brown | 34 min |
| Aug 20, 4:26 PM EDT | Special Weather Statement | ILN | Clinton, Greene | 34 min |
| Aug 20, 5:21 PM EDT | Special Weather Statement | ILN | Fayette | 24 min |
| Aug 20, 5:22 PM EDT | Special Weather Statement | ILN | Ross | 38 min |
| Aug 20, 5:49 PM EDT | Special Weather Statement | ILN | Madison | 26 min |
| Aug 20, 5:50 PM EDT | Special Weather Statement | ILN | Pickaway, Ross | 40 min |
| Aug 20, 5:53 PM EDT | Special Weather Statement | ILN | Champaign, Logan | 37 min |
| Aug 20, 6:10 PM EDT | Special Weather Statement | ILN | Hamilton | 35 min |
| Aug 20, 6:24 PM EDT | Special Weather Statement | ILN | Pickaway | 36 min |
| Aug 20, 6:29 PM EDT | Special Weather Statement | ILN | Logan | 31 min |
| Aug 20, 6:54 PM EDT | Special Weather Statement | ILN | Hocking | 36 min |
| Aug 20, 6:58 PM EDT | Special Weather Statement | ILN | Logan | 32 min |
| Aug 20, 7:05 PM EDT | Special Weather Statement | ILN | Delaware | 25 min |
| Aug 20, 7:28 PM EDT | Special Weather Statement | ILN | Hardin | 32 min |
Nearby
Tornado Warnings in Ohio, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.